# SDR SWIA2025120400003

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N187SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000627
- Aircraft time: 23,491 hours, 15,809 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH WE GOT THE RECEIVED SLATS/FLAPS DISAGREEMENT CAUTION MESSAGE FOLLOWED BY THE IDG 2 OFF BUS MESSAGE. AFTER ACCOMPLISHING THE DISCONTINUE PROCEDURE WE DID THE IDG 2 OFF BUS QRH. AND IT CLEARED ALL THE MESSAGES.  DETERMINED IDG2/GCU2 (FREQ MODULATION) FAULT FC 24210075GU TO BE ROOT CAUSE OF ALL AFFECTED MESSAGES, DEFERRED IDG 2 IAW MEL 24-21-1. PLACARDS INSTALLED NO MX ACTIONS REQUIRED. SMOD HAS APPROVED DEFERRAL OF IDG2.  TROUBLESHOT IDG 2 OFF BUSS INTERROGATED CMC SAW FAULT ORIGINATED FROM CODE 24210075GU2  CONTINUED TROUBLESHOOTING IAW FIM 24-21-00-810-854-A DOUBLE CHECKED CMC FOR ANY PERTINENT FAULT CODE THAT SUPERSEDES THE CONTINUATION OF CURRENT FIM, FOUND NONE. DETERMINED IDG 2 TO BE CAUSE OF IDG 2 OFF BUSS ISSUE. REMOVED AND REPLACED IDG 2 IAW AMM 24-21-01. REACTIVATED IDG 2 IAW MEL 24-21-1. OPS CHKD GOOD. PERFORMED OPS FOR SLATS/FLAPS DISAGREEMENT, OPS CHKD GOOD. REMOVED ALL PLACARDING.
